# SDR ASAA2021090635884

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 48,060 hours, 14,264 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FMC FAILED VTK AND MAP ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 VTK AND MAP NO LONGER PRESENT.
